In Each Caplet Other Information: Store between 68 - 77 degrees F (20 - 25 degrees C). Retain carton for complete product information. Pain reliever/fever reducer. Aspirin free. Compare to Extra Strength Tylenol Caplets active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Caplets). Supervalu quality guaranteed. www.supervalu-ourownbrands.com Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Acetaminophen, Extra Strength, 500 mg, Caplets, 100 Each

$4.49was $4.99$0.04 each

Sale Information

Sales price valid from 7/30/2022 until 10/30/2022

Description

In Each Caplet Other Information: Store between 68 - 77 degrees F (20 - 25 degrees C). Retain carton for complete product information. Pain reliever/fever reducer. Aspirin free. Compare to Extra Strength Tylenol Caplets active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Capl...View Full Desciption

Ingredients

In Each Caplet Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. In Each Caplet Inactive Ingredients: Hypromellose, Mineral Oil, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelanitized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163233645

Sale Information

Sales price valid from 7/30/2022 until 10/30/2022

Description

In Each Caplet Other Information: Store between 68 - 77 degrees F (20 - 25 degrees C). Retain carton for complete product information. Pain reliever/fever reducer. Aspirin free. Compare to Extra Strength Tylenol Caplets active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Capl...View Full Desciption
Product Number: 00041163233645